# SDR USAA2013041500013

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 42,743 hours, 17,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANTS NOTICED A BURNING PLASTIC ODOR IN CABIN AT ROW 12.  MAINTENANCE COMPLIED WITH JOB CARD FROM APU OR ENGINES.  COMPLIED WITH JOB CARD AND COMPLETED BURN OUT PROCEDURE.  OK FOR SERVICE.
